Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What can be the reason for abdominal pain, irregular periods, arm twitching and tiredness?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hy i have been having a few health problems which im getting confused about. i have been getting irregular periods few times,at times i get lower abdomen pain. i also get headaches and when i do i also feel sick when i get the headache. twice i got a pain in the middle of my forehead which was comin and goin the pain,feel weak tired sleepy all the time. just yesterday my right arm upper was twitching constantly and now i have pain in upper neck. i also cannot get pregnant have been trying for months, i already have a two year old. its been a year since i have been trying.
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Rhea Chanda 45 minutes later
Hi Sabina,

Kindly provide some more details on your problem which helps me to understand and answer better

1.Please elaborate about your menstrual cycles?
2.Do you have the headache and pain during your menses or all the time?
3.Have you had any tests done?
4.Have you any discharge from the breasts,weight gain,bloating?
5.Do you have any dizziness,vomiting, etc before the headache?

Anticipating your response,
Above answer was peer-reviewed by
Follow-up: What can be the reason for abdominal pain, irregular periods, arm twitching and tiredness? 4 hours later
well first my period was two weeks late in february and i had what i thought were pregnancy symptoms, docter told me to do preg test came negative. my period was two weeks late and started my period. my monthy cycle is 28, i have been having light bleeding two weeks after last period and this has happened to me couple times. i do not have headaches during my monthy periods, these headaches just happen anytime with feeling sick. i did feel sick two three times without a headache. i havent had any test done because my docter just seems not to bother. since having my son in 09 i have not managed to lose weight i do have a fat stomach sometimes my stomach feels hard and feels as if its getting bigger. im 4 ft 7in and im over 9 stones. no i do not have any discharge from breast. i forgot to mention this only happened once when i woke up one morning a few weeks ago i got dizzy but very slow. i also want to know why i cant seem to get pregnant again, is there something wrong if so what test should be offered to me from my docter
Answered by Dr. Rhea Chanda 5 hours later

Thanks for your query.

It seems to me that the 2 symptoms are unrelated.

You may possibly be developing migraines and the headache and nausea are part of that.You may be getting dizziness,photophobia,vomitting etc that you need to be aware of.
You need to monitor yourself and watch for any trigger factors that may be causing the onset of the headache.Trigger factors can be anything like sound,noise,heat,stress,food etc.You should watch out for that.These headaches can be controlled by medication.

The other problem is the irregular cycles.That may be caused either by some pathology like cyst,PCOS or due to hormonal imbalance.

You should get and ultrasound and some blood test for hormone dysfunction.
Get that ruled out by your doctor and if normal,you might require medication for regular periods and ovulation induction drugs to help with conception.

I would also recommend that you lose weight and get tested for high blood sugar and low blood pressure.

Getting a second opinion wont be amiss.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor